Economics at your fingertips  

Weak Laws of Large Numbers for Dependent Random Variables

Robert de Jong

Annals of Economics and Statistics, 1998, issue 51, 209-225

Abstract: In this paper we will prove several weak laws of large numbers for dependent random variables. The weak dependence concept that is used is the mixingale concept. From the weak laws of large numbers for triangular arrays of mixingale random variables, weak laws for mixing and near epoch dependent random variables follow. Features of the weak laws of large numbers that are proven here is that they impose tradeoff conditions between dependence and trending of the summands.

Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Laurent Linnemer ().

Page updated 2019-10-08
Handle: RePEc:adr:anecst:y:1998:i:51:p:209-225